# SDR 2001UALA02167

- Difficulty date: October 25, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 40,589 hours, 21,997 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD AT WL 201 LBL 5.7 WEB IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
